# SDR CA190401002

- Difficulty date: March 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 1714469
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) L ENG STARTER OVHT AND L ENG STARTER FAIL ON DURING ENGINE START.  FAULT MESSAGE L ENG STARTER AIR VALVE (A667) FAILED OPEN/REPORTED BY L EEC CH A OR B. A/C RETURNED TO GATE  LHE AIR STARTER ASSY REPLACED.
